Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

June 30, 2021Juniata County, Pennsylvania

NWS State College, PA issued this special weather statement at Jun 30, 2021, 4:22 PM EDT for Juniata County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2021, 4:22 PM EDT (20:22 UTC)
Expired
Jun 30, 2021, 5:00 PM EDT
In force
38 min
Issued by
NWS State College, PA

County Juniata County, PA

The radar

The State College radar (KCCX), 53 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS81 KCTP 302022
SPSCTP

Special Weather Statement
National Weather Service State College PA
422 PM EDT Wed Jun 30 2021
 
PAZ019-027-049-050-302100-
Union PA-Mifflin PA-Snyder PA-Southern Centre PA-
422 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION...MIFFLIN...
SNYDER...AND SOUTHERN CENTRE COUNTIES UNTIL 500 PM EDT...

At 422 PM EDT, Doppler radar indicated a strong thunderstorm over
Milroy, moving east at 25 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Milroy, McClure, Beaver Springs, Troxelville, Potters Mills,
Belltown, Weikert, Snyder-Middleswart State Park, Seven Mountains,
Poe Valley State Park, Reeds Gap State Park, Wagner and Siglerville.

LAT...LON 4069 7763 4083 7763 4088 7723 4068 7719
      4069 7729 4066 7740
TIME...MOT...LOC 2022Z 266DEG 23KT 4075 7757 

$$

Travis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 1:04 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 30, 1:04 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service State College PA
104 PM EDT Wed Jun 30 2021

.SYNOPSIS...
A slow moving cold front ahead of an amplifying upper trough
will push slowly southeast from the Great Lakes region and
cross Pennsylvania on Thursday.

Along and ahead of this front, scattered to numerous, mainly
afternoon and evening showers and thunderstorms will occur
today into Thursday with the possibility of excessive rain
in some locations over a short period of time.

Low pressure at upper levels and its associated pool of cold
air aloft will drift over, or just to the north of Pennsylvania
on Friday, continuing the likelihood of showers and scattered
afternoon thunderstorms.

The departure of this upper level feature will be followed by
comfortable temperatures and low humidity for the holiday
weekend, along with mainly rainfree conditions and a moderate
northwest breeze.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
A Heat Advisory is in effect once again across the Lower and
Middle Susq Valley where heat indices will reach 100-104F,
thanks to abundant morning sunshine and high humidity.

A Severe Thunderstorm Watch is now in effect through 8 pm for
all but the lower Susq valley.

Temperatures are warming well into the mid 90s across the Susq
valley as of noontime, with mostly sunny skies transitioning
to scattered cu. Much cooler temps are found in the NW, where
highs are expected to top out only in the upper 70s. Dewpoints
are in the mid 60s to low 70s across the CWA, with heat index
values in the upper 90s through much of the Susq Valley and 100F
at CXY as of noon.

Convection has initiated in eastern OH where the right entrance
of a modest upper jet resides over a prefrontal trough. This
convection quickly grew upscale to a severe warned multicell
cluster. Visible satellite imagery shows a line of numerous
towering cu extending northeast from there towards State College
along a convergence zone. Thinking this multicell cluster will
continue to ride NE along that boundary, arriving in our CWA
after 4 pm, although additional showers and storms will likely
develop along this boundary and others before then. The
environment supports additional multicell clusters and lines
with 2000 J/kg MLCAPE and roughly 30 kts of 0-6 km shear aligned
nearly parallel to the aforementioned boundaries. DCAPE in
excess of 1100 J/kg along with storm motion of 25 knots will set
the stage for damaging wind potential. A freezing level above
10kft and linear storm mode will likely limit hail potential.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Convection will likely continue this evening and even into the
night as series of shortwaves moves eastward through the base of
a deepening upper level trough headed our way from the Glakes
region.

The upper through will continue to progress and deepen Thursday
into Friday, with more rounds of heavy showers and
thunderstorms likely. A weak surface cold front will begin to
cross the region Thursday. The front will likely reach our
southeast areas by Thursday afternoon at peak heating, which may
result in more storms Thursday afternoon. The WPC has outlined
south central PA with a slight risk of excessive rainfall, with
flash flooding possible in areas of persistent heavy rain. A
widespread 1+ inches is expected with locally higher amounts
toward 2-3 inches possible between Wed and Thu night.

A well-defined cold front aloft Friday should enhance SHRA/TSRA
across the Central and SE zones during the midday and afternoon
hours. Gusty winds and some small hail may accompany those
storms on Friday.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
12 noon update... Although subtle positioning/amplitude
differences still exist between our various ensemble prediction
systems this weekend, there is decent agreement on the idea of a
well formed upper trough and perhaps closed low translating
across the Commonwealth through roughly the first half of the
holiday weekend. As a result, at least scattered and diurnally
favored showers and thunderstorms can still be expected on
Friday and Saturday.

Sunday should begin an improving trend, as the main cold core
upper trough shifts east of the region. Although an isolated
afternoon shower or thunderstorms can't be ruled out, much of
the day looks rain-free. Monday also looks generally rain-free,
as a weak surface high builds across the region. As more
humidity begins to build by Tuesday and a weak frontal boundary
approaches from the northwest, at least isolated afternoon
showers and thunderstorms could make a return.

Temperatures on Friday and Saturday will be noticeably cooler
than recent days (highs in the 70s-lower 80s). From Sunday into
early next week, typical summertime warmth and humidity start
to make a comeback. For Monday and Tuesday, we foresee high
temperatures back into the 80s and lower 90s.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Showers and storms ongoing in NW PA this morning are progged to
weaken with time. Low ceilings at IPT will also scatter out in
the next hour or two.

Another hot, humid, and stormy day is in store across the
Commonwealth. Numerous showers and thunderstorms are expected
Wednesday afternoon and evening overspreading from northwest to
southeast. Brief MVFR reductions are likely with these storms.

A line of stronger showers will move from NW to SE overnight,
with associated reductions in cigs/vis through daybreak invof
BFD/IPT/UNV/JST/AOO. VFR conditions likely to prevail at SE
airfields until at least Thursday morning.

Outlook...

Thu...Widespread showers/storms and associated MVFR cig/vis
reductions.

Fri-Sun...Still a daily chance of showers and storms, mainly
afternoon into early evening.

&&

.CLIMATE...
Record high minimum temperatures were set at MDT on Monday,
Tuesday, and Wednesday:
The low temperature on Monday 6/28 was 76, breaking the old
record of 74 set in 1901. The low temperature on Tuesday (6/29)
was 79, breaking the old record of 75 set in 1991. The low
temperature this morning (6/30) was 77, breaking the old record
of 74 in 2017.

The forecast high of 97F at MDT today would tie the daily record
set in 1991.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for PAZ046-049>053-
057>059-065-066.

&&

SYNOPSIS...Lambert/DeVoir
NEAR TERM...Lambert/Fitzgerald/Colbert
SHORT TERM...Lambert/DeVoir/Fitzgerald/Colbert
LONG TERM...Jurewicz
AVIATION...Banghoff
CLIMATE...
Hazardous weather outlook, Jun 30, 1:18 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
118 PM EDT Wed Jun 30 2021

PAZ036-063-064-011730-
Franklin-Cumberland-Adams-
118 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to severe thunderstorms with gusty winds and small
hail are possible again Thursday afternoon and evening, mainly
across southern Pennsylvania. Locally heavy rain of 1 to 2 inches in
less than an hour, and flooding, is possible where several
thunderstorms train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-035-011730-
Warren-Fulton-
118 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 328 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to severe thunderstorms with gusty winds and small
hail are possible again Thursday afternoon and evening, mainly
across southern Pennsylvania. Locally heavy rain of 1 to 2 inches in
less than an hour, and flooding, is possible where several
thunderstorms train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ046-049>053-011730-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
118 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 328 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ058-011730-
Schuylkill-
118 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-010>012-017>019-024>028-037-041-042-045-011730-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
118 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 328 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ056-011730-
Perry-
118 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-034-011730-
Somerset-Bedford-
118 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 328 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rain of 1 to 2 inches in less than an hour, and
flooding, is possible where several thunderstorms train over the same
location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057-059-065-066-011730-
Dauphin-Lebanon-York-Lancaster-
118 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rain of 1 to 2 inches in less than an hour, and
flooding, is possible where several thunderstorms train over the same
location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Jurewicz

In the hours before

Special weather statement, Jun 30, 1:59 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service State College PA
159 PM EDT Wed Jun 30 2021

PAZ004-005-301845-
McKean PA-Warren PA-
159 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN AND WARREN
COUNTIES UNTIL 245 PM EDT...

At 158 PM EDT, Doppler radar indicated a strong thunderstorm over
Russell, moving east at 35 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Warren, Bradford, Allegany State Park, Russell, Scandia, Marshburg,
Westline, Warren South, Kinzua Dam, Lewis Run, Starbrick, Clarendon,
University Of Pittsburgh - Bradford and Bradford Airport.

LAT...LON 4200 7860 4174 7859 4179 7921 4200 7921
TIME...MOT...LOC 1758Z 272DEG 28KT 4195 7911

Travis
Local storm report, Jun 30, 2:51 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 SW MONTOURSVILLE      41.23N 76.94W
06/30/2021                   LYCOMING           PA   FIRE DEPT/RESCUE

            TREES ON WIRES.

&&

AW
Special weather statement, Jun 30, 3:15 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service State College PA
315 PM EDT Wed Jun 30 2021

PAZ024-302000-
Cambria PA-
315 PM EDT Wed Jun 30 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CAMBRIA COUNTY UNTIL 400
PM EDT...

At 314 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Northern Cambria to near Belsano. Movement
was east at 30 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Ebensburg, Nanty-Glo, Northern Cambria, Patton, Cresson, Gallitzin,
Loretto, Hastings, Carrolltown, Sankertown, Blandburg, Belsano,
Prince Gallitzin State Park, Colver, Vintondale, Tunnelhill,
Ashville, Chest Springs, Allegheny Portage Railroad National Historic
Site and Saint Francis University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4073 7880 4072 7835 4065 7840 4064 7844
      4060 7844 4055 7847 4051 7854 4046 7854
      4044 7856 4047 7893
TIME...MOT...LOC 1914Z 265DEG 26KT 4060 7881 4051 7894

Colbert
Special weather statement, Jun 30, 3:24 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
324 PM EDT Wed Jun 30 2021

PAZ019-302000-
Southern Centre PA-
324 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SOUTHERN CENTRE COUNTY
UNTIL 400 PM EDT...

At 324 PM EDT, Doppler radar indicated a strong thunderstorm over
Pine Grove Mills, moving east at 25 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
State College, Park Forest Village, Boalsburg, Lemont, Houserville,
Pine Grove Mills, Centre Hall, Ramblewood, Rock Springs, Tussey
Mountain Ski Area, Pennsylvania State University, Pennsylvania
Military Museum and University Park Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4070 7799 4083 7800 4087 7766 4075 7764
      4072 7770 4072 7771 4073 7772 4072 7777
      4074 7783 4069 7794
TIME...MOT...LOC 1924Z 266DEG 23KT 4075 7789

Colbert
Special weather statement, Jun 30, 3:59 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
359 PM EDT Wed Jun 30 2021

PAZ033-302045-
Somerset PA-
359 PM EDT Wed Jun 30 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET COUNTY UNTIL
445 PM EDT...

At 359 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near New Centerville to near Frostburg. Movement
was northeast at 35 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Somerset, Meyersdale, Berlin, Friedens, Central City, Acosta, Ursina,
New Centerville, Mount Davis, Rockwood, Confluence, Salisbury,
Garrett, Indian Lake, Stoystown, Shanksville, Wellersburg, New
Baltimore, Casselman and Callimont.

LAT...LON 3972 7903 3980 7937 3982 7937 3985 7942
      3990 7940 4009 7926 4012 7921 4011 7919
      4016 7916 4017 7914 4009 7873 4006 7876
      3983 7875 3972 7881
TIME...MOT...LOC 1959Z 244DEG 32KT 3988 7925 3971 7897

Travis
Special weather statement, Jun 30, 4:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
422 PM EDT Wed Jun 30 2021

PAZ019-027-049-050-302100-
Union PA-Mifflin PA-Snyder PA-Southern Centre PA-
422 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION...MIFFLIN...
SNYDER...AND SOUTHERN CENTRE COUNTIES UNTIL 500 PM EDT...

At 422 PM EDT, Doppler radar indicated a strong thunderstorm over
Milroy, moving east at 25 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Milroy, McClure, Beaver Springs, Troxelville, Potters Mills,
Belltown, Weikert, Snyder-Middleswart State Park, Seven Mountains,
Poe Valley State Park, Reeds Gap State Park, Wagner and Siglerville.

LAT...LON 4069 7763 4083 7763 4088 7723 4068 7719
      4069 7729 4066 7740
TIME...MOT...LOC 2022Z 266DEG 23KT 4075 7757

Travis

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:56 PM EDTHeat AdvisoryCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 5 more22 hr
Jun 29, 9:10 PM EDTSpecial Weather StatementCTPCentre20 min
Jun 29, 9:16 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren89 min
Jun 29, 9:27 PM EDTSpecial Weather StatementCTPCentre18 min
Jun 29, 9:30 PM EDTSevere Thunderstorm WarningCTPCentre45 min
Jun 29, 10:17 PM EDTSpecial Weather StatementCTPSullivan28 min
Jun 29, 10:27 PM EDTSpecial Weather StatementCTPPotter33 min
Jun 29, 10:42 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga63 min
Jun 29, 10:59 PM EDTSpecial Weather StatementCTPLycoming31 min
Jun 29, 11:23 PM EDTSpecial Weather StatementCTPSullivan22 min
Jun 29, 11:38 PM EDTSpecial Weather StatementCTPTioga67 min
Jun 29, 11:39 PM EDTSpecial Weather StatementCTPSullivan66 min
Jun 30, 6:59 AM EDTSpecial Weather StatementCTPMcKean46 min
Jun 30, 1:13 PM EDTSpecial Weather StatementCTPWarren47 min
Jun 30, 1:46 PM EDTSpecial Weather StatementCTPClinton29 min
Jun 30, 1:59 PM EDTSpecial Weather StatementCTPMcKean46 min
Jun 30, 2:14 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming50 min
Jun 30, 2:25 PM EDTSevere Thunderstorm WarningCTPCambria28 min
Jun 30, 3:15 PM EDTSpecial Weather StatementCTPCambria45 min
Jun 30, 3:24 PM EDTSpecial Weather StatementCTPCentre36 min
Jun 30, 3:46 PM EDTSevere Thunderstorm WarningCTPCentre, Montour, Northumberland, Snyder, Union44 min
Jun 30, 3:59 PM EDTSpecial Weather StatementCTPSomerset46 min
Jun 30, 4:42 PM EDTSpecial Weather StatementCTPColumbia, Montour48 min
Jun 30, 5:05 PM EDTSpecial Weather StatementCTPFulton40 min
Jun 30, 5:24 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton48 min
Jun 30, 6:10 PM EDTSpecial Weather StatementCTPCumberland35 min
Jun 30, 6:27 PM EDTSevere Thunderstorm WarningCTPCumberland48 min
Jun 30, 7:00 PM EDTSpecial Weather StatementCTPDauphin15 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.